Alert archive / Arkansas / Special Weather Statements in 2012
Special Weather Statement, NWS Memphis, TN
NWS Memphis, TN issued this special weather statement at Aug 31, 2012, 8:13 PM CDT for Crittenden County, Arkansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 31, 2012, 8:13 PM CDT (01:13 UTC)
- Expired
- Aug 31, 2012, 9:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Memphis, TN
County Crittenden County, AR
The radar
The Memphis radar (KNQA), 45 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 1.2 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 968 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1208 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
271
WWUS84 KMEG 010113
SPSMEG
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
813 PM CDT FRI AUG 31 2012
ARZ027-035-036-048-010200-
CRITTENDEN AR-CROSS AR-POINSETT AR-ST. FRANCIS AR-
813 PM CDT FRI AUG 31 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 900 PM CDT FOR...
CRITTENDEN COUNTY IN EASTERN ARKANSAS...
NORTHEASTERN CROSS COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN POINSETT COUNTY IN EASTERN ARKANSAS...
EASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS TO 50 MPH WAS LOCATED
FROM PARKIN TO 13 MILES WEST OF SIMSBORO AT 813 PM CDT...MOVING
NORTHEAST AT 35 MPH.
VERY HEAVY RAIN WILL OCCUR WITH THESE THUNDERSTORMS.
PEOPLE IN CRITTENDEN...CROSS...POINSETT AND ST. FRANCIS COUNTIES...
INCLUDING LOCATIONS NEAR EARLE...PARKIN AND TYRONZA...SHOULD MONITOR
THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES
WAPANOCCA LAKE.
&&
LAT...LON 3536 9062 3553 9030 3551 9028 3544 9028
3543 9023 3530 9016 3527 9017 3501 9033
3495 9057 3512 9049
TIME...MOT...LOC 0113Z 233DEG 31KT 3531 9051 3511 9046
3498 9056
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this special weather statement went out at Aug 31, 6:46 PM CDT, 1 hour 27 minutes earlier.
Area forecast discussion, Aug 31, 6:46 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 646 PM CDT FRI AUG 31 2012 .UPDATE... UPDATED FOR AVIATION. && .PREV DISCUSSION... /ISSUED 353 PM CDT FRI AUG 31 2012/ DISCUSSION...20Z SURFACE ANALYSIS PLACES THE REMNANTS OF TROPICAL DEPRESSION ISAAC ACROSS SOUTHWEST MISSOURI WITH SHOWER AND THUNDERSTORM ACTIVITY CONFINED PREDOMINANTLY TO THE MISSISSIPPI RIVER DELTA AND NORTHEAST MISSISSIPPI. TEMPERATURES AS OF 3 PM CDT RANGE FROM THE 80S ACROSS EASTERN ARKANSAS WHERE CLOUD COVER HAS PERSISTED THROUGHOUT THE DAY AND UPPER 80S TO LOWER 80S ACROSS THE REMAINDER OF THE MID SOUTH WHERE CLOUD COVER HAS MIXED OUT TODAY. WIND ADVISORY CONCERNS ALONG WITH THE POTENTIAL FOR STRONG TO PERHAPS SEVERE THUNDERSTORMS INTO THIS EVENING ARE THE MAIN CONCERNS IN THIS AFTERNOON/S FORECAST ISSUANCE. SHORT TERM...(TONIGHT THROUGH MONDAY)...THE REMNANTS OF TROPICAL DEPRESSION ISAAC ACROSS SOUTHWEST MISSOURI ALONG WITH DAYTIME INSTABILITY PRODUCED BY SOME SUNSHINE TODAY HAVE PRODUCED FAVORABLE CONDITIONS FOR MINI-SUPERCELL TYPE STORMS TO DEVELOP MAINLY ACROSS EAST ARKANSAS AND THE MISSOURI BOOTHEEL. MODERATELY STEEP LOW LEVEL LAPSE RATES AROUND 6.5 C/KM...0-1 STORM RELATIVE HELICITY VALUES BETWEEN 200-250 M2/S2...SURFACE BASED CAPE VALUES BETWEEN 500-1000 J/KG...SUPPORT THE CONTINUED DEVELOPMENT OF LOW TOPPED MINI-SUPERCELLULAR TYPE STORMS CAPABLE OF PRODUCING BRIEF SHORT-LIVED TORNADOES. THINK THIS THREAT WILL BEGIN TO DIMINISH AFTER SUNSET AS THE BEST SHEAR LIFTS NORTH OF THE MID SOUTH. LATEST WATER VAPOR SATELLITE/WSR-88D VAD WIND PROFILERS INDICATE 925 MB WINDS BETWEEN 25-35 KTS ACROSS THE MISSISSIPPI RIVER DELTA. THUS...DECIDED TO EXTEND THE CURRENT WIND ADVISORY UNTIL 6 PM THIS EVENING. SHORT TERM MODELS INDICATE THE REMNANTS OF ISAAC WILL CONTINUE TO MOVE EAST ACROSS CENTRAL MISSOURI ALONG THE I-70 CORRIDOR THROUGH SUNDAY AND INTO THE OHIO VALLEY BY MONDAY. THIS WILL RESULT IN THE CONTINUED POTENTIAL FOR SHOWERS AND THUNDERSTORMS EACH DAY...ESPECIALLY DURING THE DAY WITH MAXIMUM HEATING AND INSTABILITY. A FEW STRONG THUNDERSTORMS WILL REMAIN POSSIBLE DURING THIS PERIOD WITH GUSTY WINDS POSSIBLE. LONG TERM...(TUESDAY THROUGH FRIDAY)...12Z LONG TERM MODELS INDICATE A COLD FRONT WILL MOVE THROUGH THE MID SOUTH NEXT WEDNESDAY NIGHT AND THURSDAY AS AN UPPER LEVEL TROUGH MOVES INTO THE EASTERN UNITED STATES. THUS...KEPT SLIGHT CHANCE/POPS IN THE FORECAST UNTIL THE FRONT PASSES THROUGH. HIGH PRESSURE WILL RETURN FOR THE REMAINDER OF THE LONG TERM FORECAST. CJC && .AVIATION... 00Z TAFS PRIMARY FORECAST CONCERN IS CONVECTIVE LINE LIFTING NORTHEAST THROUGH EASTERN AR. THIS LINE REPRESENTS THE FIRST REAL CHANCE OF TS AT MEM FOR THE DAY. THIS LINE IS RATHER STRONGLY FORCED... BUT WILL BE ENCOUNTERING A GRADUALLY STABILIZING LOWER ATMOSPHERE BY THE TIME IT APPROACHES THE MS RIVER. HRRR MODEL SHOWS THIS LINE WEAKENING OVER TIME AND HAVE PLACED A PREDOMINATE SHRA WITH VCTS IN FOR MEM. TIME OF ARRIVAL TOOL PLACES THIS LINE NEAR MEM AT 0215Z. OTHER THAN A MVFR VSBY IN CONVECTIVE SHOWERS...VFR SHOULD PREVAIL THROUGH THE EVENING. NAM LOW LEVEL MOISTURE PROGS SUGGEST A SLIGHT CHANCE OF MVFR CIGS TOWARD SUNRISE...WITH BETTER CHANCES FOR MVFR CIGS AT TUP. PWB && .PRELIMINARY POINT TEMPS/POPS... MEM 75 89 75 92 / 40 50 30 30 MKL 73 88 74 89 / 40 50 40 50 JBR 74 88 73 91 / 60 50 50 40 TUP 73 90 74 91 / 30 40 30 30 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Aug 31, 6:18 PM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 618 PM CDT FRI AUG 31 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-011200- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 618 PM CDT FRI AUG 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS MAINLY ALONG AND WEST OF A LINE FROM TIPTONVILLE TENNESSEE TO CLARKSDALE MISSISSIPPI INCLUDING MEMPHIS THROUGH THIS EVENING. THE MAIN SEVERE WEATHER THREAT WILL BE A POTENTIAL FOR A FEW SHORT LIVED TORNADOES ASSOCIATED WITH THE REMNANTS OF ISAAC. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FEW STRONG THUNDERSTORMS WITH GUSTY WINDS ARE POSSIBLE SATURDAY AFTERNOON AND SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGERS...AND LAW ENFORCEMENT MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING. SWC
In the hours before
Special weather statement, Aug 31, 5:25 PM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
525 PM CDT FRI AUG 31 2012
MSZ024-312300-
MONROE MS-
525 PM CDT FRI AUG 31 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 600 PM CDT FOR...
SOUTHERN MONROE COUNTY IN NORTHEAST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING WINDS UP TO 50 MPH WAS LOCATED 17
MILES SOUTH OF ABERDEEN AT 525 PM CDT...MOVING NORTH AT 35 MPH.
VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN MONROE COUNTY...INCLUDING LOCATIONS NEAR ABERDEEN...SHOULD
MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3368 8838 3366 8843 3365 8850 3366 8851
3368 8851 3368 8867 3395 8862 3384 8829
TIME...MOT...LOC 2225Z 196DEG 30KT 3359 8856Special weather statement, Aug 31, 6:08 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
608 PM CDT FRI AUG 31 2012
ARZ009-018-MOZ113-115-312345-
CLAY AR-GREENE AR-DUNKLIN MO-PEMISCOT MO-
608 PM CDT FRI AUG 31 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 645 PM CDT FOR...
EASTERN CLAY COUNTY IN EASTERN ARKANSAS...
NORTHEASTERN GREENE COUNTY IN EASTERN ARKANSAS...
DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
NORTHWESTERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI...
A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 5
MILES SOUTHEAST OF RECTOR AT 608 PM CDT...MOVING NORTHEAST AT 50 MPH.
VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN CLAY...DUNKLIN...GREENE AND PEMISCOT COUNTIES...INCLUDING
LOCATIONS NEAR CAMPBELL...CHALK BLUFF NATURAL AREA...KENNETT...
MALDEN...PIGGOTT...RECTOR AND SENATH...SHOULD MONITOR THIS STORM
CLOSELY.
.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.
&&
LAT...LON 3663 8997 3660 8995 3645 8995 3640 8996
3639 8989 3638 8988 3608 9021 3615 9039
3655 9021 3655 9019 3661 9019 3664 9014
TIME...MOT...LOC 2308Z 207DEG 43KT 3625 9021
RRHSpecial weather statement, Aug 31, 7:01 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
701 PM CDT FRI AUG 31 2012
ARZ035-048-049-010045-
CROSS AR-LEE AR-ST. FRANCIS AR-
701 PM CDT FRI AUG 31 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 745 PM CDT FOR...
SOUTH CENTRAL CROSS COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN LEE COUNTY IN EASTERN ARKANSAS...
ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 4
MILES SOUTHWEST OF GARRET GROVE AT 701 PM CDT...MOVING NORTHEAST AT
45 MPH.
VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN CROSS...LEE AND ST. FRANCIS COUNTIES...INCLUDING LOCATIONS
NEAR FORREST CITY...MADISON AND PALESTINE...SHOULD MONITOR THIS STORM
CLOSELY.
&&
LAT...LON 3499 9116 3501 9114 3501 9106 3510 9105
3528 9088 3502 9051 3471 9105 3473 9106
3474 9111 3486 9111 3487 9112 3490 9113
3491 9116
TIME...MOT...LOC 0001Z 228DEG 39KT 3480 9111Special weather statement, Aug 31, 7:39 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
739 PM CDT FRI AUG 31 2012
ARZ048-049-058-010115-
LEE AR-PHILLIPS AR-ST. FRANCIS AR-
739 PM CDT FRI AUG 31 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 815 PM CDT FOR...
WESTERN LEE COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN PHILLIPS COUNTY IN EASTERN ARKANSAS...
CENTRAL ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 40 MPH WAS
LOCATED FROM 14 MILES SOUTH OF GARRET GROVE TO 11 MILES SOUTHWEST OF
WATKINS CORNER AT 739 PM CDT...MOVING NORTHEAST AT 45 MPH.
VERY HEAVY RAIN WILL OCCUR WITH THESE THUNDERSTORMS.
PEOPLE IN LEE...PHILLIPS AND ST. FRANCIS COUNTIES...INCLUDING
LOCATIONS NEAR FORREST CITY...MADISON...MARIANNA AND MARVELL...SHOULD
MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3509 9072 3463 9062 3437 9100 3446 9101
3448 9106 3473 9106 3473 9110 3474 9111
3479 9111
TIME...MOT...LOC 0039Z 227DEG 41KT 3464 9111 3441 9107
RRHSpecial weather statement, Aug 31, 7:42 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 742 PM CDT FRI AUG 31 2012 ARZ027-035-036-048-049-010115- CRITTENDEN AR-CROSS AR-LEE AR-POINSETT AR-ST. FRANCIS AR- 742 PM CDT FRI AUG 31 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 815 PM CDT FOR... NORTHWESTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS... EASTERN CROSS COUNTY IN EASTERN ARKANSAS... NORTH CENTRAL LEE COUNTY IN EASTERN ARKANSAS... SOUTH CENTRAL POINSETT COUNTY IN EASTERN ARKANSAS... EASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS... A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED FROM COLT TO 7 MILES SOUTH OF FORREST CITY AT 742 PM CDT... MOVING NORTHEAST AT 40 MPH. VERY HEAVY RAIN WILL OCCUR WITH THESE THUNDERSTORMS. PEOPLE IN CRITTENDEN...CROSS...LEE...POINSETT AND ST. FRANCIS COUNTIES...INCLUDING LOCATIONS NEAR EARLE...FORREST CITY...MADISON... PARKIN...VILLAGE CREEK STATE PARK AND WYNNE...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3558 9048 3517 9033 3484 9073 3522 9088 TIME...MOT...LOC 0042Z 222DEG 35KT 3517 9079 3493 9072 RRH
Special weather statement, Aug 31, 8:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
813 PM CDT FRI AUG 31 2012
ARZ027-035-036-048-010200-
CRITTENDEN AR-CROSS AR-POINSETT AR-ST. FRANCIS AR-
813 PM CDT FRI AUG 31 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 900 PM CDT FOR...
CRITTENDEN COUNTY IN EASTERN ARKANSAS...
NORTHEASTERN CROSS COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN POINSETT COUNTY IN EASTERN ARKANSAS...
EASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS TO 50 MPH WAS LOCATED
FROM PARKIN TO 13 MILES WEST OF SIMSBORO AT 813 PM CDT...MOVING
NORTHEAST AT 35 MPH.
VERY HEAVY RAIN WILL OCCUR WITH THESE THUNDERSTORMS.
PEOPLE IN CRITTENDEN...CROSS...POINSETT AND ST. FRANCIS COUNTIES...
INCLUDING LOCATIONS NEAR EARLE...PARKIN AND TYRONZA...SHOULD MONITOR
THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES
WAPANOCCA LAKE.
&&
LAT...LON 3536 9062 3553 9030 3551 9028 3544 9028
3543 9023 3530 9016 3527 9017 3501 9033
3495 9057 3512 9049
TIME...MOT...LOC 0113Z 233DEG 31KT 3531 9051 3511 9046
3498 9056The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 8:14 PM CDT | Special Weather Statement | MEG | Tunica | 46 min |
| Aug 31, 8:28 PM CDT | Severe Thunderstorm Warning | MEG | Tunica | 47 min |
| Aug 31, 8:47 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tunica | 43 min |
| Aug 31, 9:03 PM CDT | Special Weather Statement | MEG | Lauderdale | 42 min |
| Aug 31, 9:23 PM CDT | Special Weather Statement | MEG | Shelby | 22 min |
| Sep 1, 5:57 PM CDT | Tornado Warning | MEG | Lake | 48 min |
| Sep 1, 6:11 PM CDT | Severe Thunderstorm Warning | MEG | Shelby, Tipton | 49 min |
| Sep 1, 6:28 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 47 min |
| Sep 1, 6:44 PM CDT | Tornado Warning | MEG | Dyer, Lake, Obion | 46 min |
| Sep 1, 6:46 PM CDT | Severe Thunderstorm Warning | MEG | Haywood, Lauderdale, Tipton | 44 min |
| Aug 31, 7:01 PM CDT | Special Weather Statement | MEG | St. Francis | 44 min |
| Aug 31, 7:39 PM CDT | Special Weather Statement | MEG | Lee, St. Francis | 36 min |
| Aug 31, 7:42 PM CDT | Special Weather Statement | MEG | Cross, St. Francis | 33 min |
| Aug 31, 8:37 PM CDT | Special Weather Statement | MEG | Crittenden, Mississippi | 38 min |
| Sep 1, 7:22 AM CDT | Special Weather Statement | MEG | Cross, Poinsett | 38 min |
| Sep 1, 4:19 PM CDT | Tornado Warning | MEG | Clay | 26 min |
| Sep 1, 4:41 PM CDT | Tornado Warning | MEG | Clay, Greene, Randolph | 34 min |
| Sep 1, 4:47 PM CDT | Tornado Warning | MEG | Clay | 28 min |
| Sep 1, 4:55 PM CDT | Tornado Warning | MEG | Craighead, Greene | 35 min |
| Sep 1, 5:06 PM CDT | Severe Thunderstorm Warning | MEG | Cross, Poinsett | 54 min |
| Sep 1, 5:15 PM CDT | Tornado Warning | MEG | Clay, Greene | 25 min |
| Sep 1, 5:20 PM CDT | Special Weather Statement | MEG | Cross | 40 min |
| Sep 1, 5:25 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Poinsett | 50 min |
| Sep 1, 5:48 PM CDT | Special Weather Statement | MEG | St. Francis | 27 min |
| Sep 1, 5:50 PM CDT | Severe Thunderstorm Warning | MEG | Cross, St. Francis | 40 min |
| Sep 1, 6:00 PM CDT | Special Weather Statement | MEG | Poinsett | 30 min |
| Sep 1, 6:35 PM CDT | Severe Thunderstorm Warning | MEG | St. Francis | 25 min |
| Sep 1, 6:59 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, St. Francis | 46 min |
Nearby
Special Weather Statements in Arkansas, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.